MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN917533
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " during an urgent angioplasty procedure, upon switching on the machine, audible and visual alarms were detected.After performing the standard checks, the balloon catheter was positioned in the aorta and connected to the machine,resulting in the absence of counter pulsation.Given the urgency of the procedure due to the patient's instability, the device was replaced with another of the same type but from a different lot.Once positioned and connected,despite the persistence of the alarm signal, it performed its function, allowing the procedure to be completed ,after which it was removed".No patient injury or consequence reported.The patient's current condition is "unknown".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint for "persistence of the alarm signal" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description
It was reported " during an urgent angioplasty procedure, upon switching on the machine, audible and visual alarms were detected.After performing the standard checks, the balloon catheter was positioned in the aorta and connected to the machine, resulting in the absence of counterpulsation.Given the urgency of the procedure due to the patient's instability, the device was replaced with another of the same type but from a different lot.Once positioned and connected, despite the persistence of the alarm signal, it performed its function, allowing the procedure to be completed, after which it was removed".No patient injury or consequence reported.The patient's current condition is "unknown".

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key24279548
Report Number3010532612-2026-00095
Device Sequence Number15934527
Product Code DSP
UDI-Device Identifier10801902145649
UDI-Public(01)10801902145649(11)240625(17)260531(10)18F24E0117(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberIPN917533
Device Catalogue NumberIAB-S730C
Device Lot Number18F24E0117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown